Monotone trajectories of differential inclusions and functional differential inclusions with memory
Haddad, Georges (1981), Monotone trajectories of differential inclusions and functional differential inclusions with memory, Israel Journal of Mathematics, 39, 1-2, p. 83-100. http://dx.doi.org/10.1007/BF02762855
TypeArticle accepté pour publication ou publié
Journal nameIsrael Journal of Mathematics
MetadataShow full item record
Abstract (EN)The paper gives a necessary and sufficient condition for the existence of monotone trajectories to differential inclusionsdx/dt ∈S[x(t)] defined on a locally compact subsetX ofR p, the monotonicity being related to a given preorder onX. This result is then extended to functional differential inclusions with memory which are the multivalued case to retarded functional differential equations. We give a similar necessary and sufficient condition for the existence of trajectories which reach a given closed set at timet=0 and stay in it with the monotonicity property fort≧0.
Subjects / Keywordsdifferential inclusions
Showing items related by title and author.